Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 345, Number 2

All articles in this issue are freely accessible.

A reimbedding algorithm for Casson handles
Žarko Bižaca.
Trans. Amer. Math. Soc. 345 (1994), 435-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1236223
Extremal properties of Green functions and A. Weitsman’s conjecture
Alexander Fryntov.
Trans. Amer. Math. Soc. 345 (1994), 511-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181183
Well-posedness and stabilizability of a viscoelastic equation in energy space
Olof J. Staffans.
Trans. Amer. Math. Soc. 345 (1994), 527-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264153
Measurable quotients of unipotent translations on homogeneous spaces
Dave Witte.
Trans. Amer. Math. Soc. 345 (1994), 577-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181187
Hilbert 90 theorems over division rings
T. Y. Lam and A. Leroy.
Trans. Amer. Math. Soc. 345 (1994), 595-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181184
Notes on ruled symplectic $4$-manifolds
Dusa McDuff.
Trans. Amer. Math. Soc. 345 (1994), 623-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1188638
Foundations of BQO theory
Alberto Marcone.
Trans. Amer. Math. Soc. 345 (1994), 641-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1219735
Sensitivity analysis of solutions to generalized equations
A. B. Levy and R. T. Rockafellar.
Trans. Amer. Math. Soc. 345 (1994), 661-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260203
Factoring $L$-functions as products of $L$-functions
Douglas Grenier.
Trans. Amer. Math. Soc. 345 (1994), 673-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273533
Dynamics near the essential singularity of a class of entire vector fields
Kevin Hockett and Sita Ramamurti.
Trans. Amer. Math. Soc. 345 (1994), 693-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1270665
Empirical distribution functions and strong approximation theorems for dependent random variables. A problem of Baker in probabilistic number theory
Walter Philipp.
Trans. Amer. Math. Soc. 345 (1994), 705-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249469
On the dependence of analytic solutions of partial differential equations on the right-hand side
Siegfried Momm.
Trans. Amer. Math. Soc. 345 (1994), 729-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254192
Rigidity of ergodic volume-preserving actions of semisimple groups of higher rank on compact manifolds
Guillaume Seydoux.
Trans. Amer. Math. Soc. 345 (1994), 753-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1250826
Centered bodies and dual mixed volumes
Gao Yong Zhang.
Trans. Amer. Math. Soc. 345 (1994), 777-801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254193
Boundary behavior of the Bergman kernel function on some pseudoconvex domains in $C^{n}$
Sanghyun Cho.
Trans. Amer. Math. Soc. 345 (1994), 803-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254189
Classifications of Baire-$1$ functions and $c_{0}$-spreading models
V. Farmaki.
Trans. Amer. Math. Soc. 345 (1994), 819-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1262339
Stable vector bundles on algebraic surfaces
Wei-Ping Li and Zhenbo Qin.
Trans. Amer. Math. Soc. 345 (1994), 833-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260204
The representation of binary quadratic forms by positive definite quaternary quadratic forms
A. G. Earnest.
Trans. Amer. Math. Soc. 345 (1994), 853-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264145
On power subgroups of profinite groups
Consuelo Martínez.
Trans. Amer. Math. Soc. 345 (1994), 865-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264149
Normal tree orders for infinite graphs
J.-M. Brochet and R. Diestel.
Trans. Amer. Math. Soc. 345 (1994), 871-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260198
A class of exceptional polynomials
Stephen D. Cohen and Rex W. Matthews.
Trans. Amer. Math. Soc. 345 (1994), 897-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1272675